С. Н. Кудрявцев, “Бернштейновский поперечник класса функций конечной гладкости”, Матем. сб., 190:4 (1999), 63–86; S. N. Kudryavtsev, “Bernstein width of a class of functions of finite smoothness”, Sb. Math., 190:4 (1999), 539–560
Dinh Dung, Vu Thanh, “On nonlinear 𝑛-widths”, Proc. Amer. Math. Soc., 124:9 (1996), 2757
С. Н. Кудрявцев, “Поперечники классов гладких функций”, Изв. РАН. Сер. матем., 59:4 (1995), 81–104; S. N. Kudryavtsev, “Diameters of classes of smooth functions”, Izv. Math., 59:4 (1995), 741–764